Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Seminorms and the Egoroff property in Riesz spaces


Author: John A. R. Holbrook
Journal: Trans. Amer. Math. Soc. 132 (1968), 67-77
MSC: Primary 46.06
DOI: https://doi.org/10.1090/S0002-9947-1968-0228979-8
MathSciNet review: 0228979
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach and C. Kuratowski, Sur une généralisation du problème de mesure, Fund. Math. 14 (1929), 127-131.
  • [2] N. Bourbaki, Intégration, Actualités Sci. Indust. No. 1175, Hermann, Paris, 1952. MR 0054691 (14:960h)
  • [3] D. T. Egoroff, Sur les suites des fonctions mesurables, C. R. Acad. Sci. Paris 152 (1911), 244-246.
  • [4] K. Gödel, The consistency of the continuum hypothesis, Ann. of Math. Studies No. 3, Princeton Univ. Press, Princeton, N. J., 1940. MR 0002514 (2:66c)
  • [5] S. Koshi, On semicontinuity of functionals. I, Proc. Japan Acad. 34 (1958), 513-517. MR 0100778 (20:7206)
  • [6] W. A. J. Luxemburg and A. C. Zaanen, Notes on Banach function spaces, Proc. Acad. Sci. Amsterdam; Note I, A66 (1963), 135-147; Note II, A66, 148-153; Note III, A66, 239-250; Note IV, A66, 251-263; Note V, A66, 496-504; Note VI, A66, 655-668; Note VII, A66, 669-681; Note VIII, A67 (1964), 104-119; Note IX, A67, 360-376; Note X, A67, 493-506; Note XI, A67, 507-518; Note XII, A67, 519-529; Note XIII, A67, 530-543.
  • [7] W. A. J. Luxemburg, Notes on Banach function spaces, Proc. Acad. Sci. Amsterdam : Note XIV, A68 (1965), 229-248; Note XV, A68, 415-446; Note XVI, A68, 646-667.
  • [8] -, On finitely additive measures in Boolean algebras, J. Reine Angew. Math. 213 (1964), 165-173. MR 0163859 (29:1158)
  • [9] -, Non-standard analysis, 2nd ed., California Inst. of Tech., Pasadena, Calif., 1964.
  • [10] H. Nakano, Modulared semiordered linear spaces, Maruzen, Tokyo, 1950. MR 0038565 (12:420a)
  • [11] W. Sierpiński, Hypothèse du continu, Monogr. Mat., Warsaw, 1934.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.06

Retrieve articles in all journals with MSC: 46.06


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0228979-8
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society